# SDR W8PA970743

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mounting Bracket
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ASSIST HANDLE MOUNTING BRACKET (GUIDE PLATES) JUST FORWARD OF R1 DOOR AT BS 294.5, WL 256 AND 262, RBL 53.  REMOVED CORRODED LOWER ASSIST HANDLE MOUNT COLLAR.  INSTALLED NEW LOWER ASSIST HANDLE MOUNT COLLAR PER SRM 51-40-02.  REMOVED CORROSION ON THE UPPER ASSIST HANDLE MOUNT COLLAR FOUND TO BE WITHIN LIMITS PER SRM 51-10-02.  (M)
